# SDR MASA99136

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- System (JASC): 5260 · Entrance Stairs
- Part: Latch
- Part number: 10151403021
- Condition: Dirty
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5771 - CLT-LIT - PRIOR TO DEPARTURE, THE CREW REPORTED THAT THE AIRSTAIR DOOR WOULD NOT LOCK.  MAINTENANCE CLEANED AND LUBED THE UPPER LATCH ROLLER, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
